Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 6 > On Behaviors of the Energy of Solutions for Some...
< Back to Volume

On Behaviors of the Energy of Solutions for Some Damped Nonlinear Hyperbolic Equations with p-Laplacian

Full Text PDF

Abstract:

In this paper we are concerned with nonlinear damped hyperbolic equation with p-Laplace of the form uttpu+ σ(t)(utut)+w|u|m-2u = |u|r-2u. Used the multiplier techniques combined with a nonlinear integral inequalities given by Martinez we established a decay rate estimate for the energy.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 6)
Pages:
13-20
DOI:
10.18052/www.scipress.com/IJARM.6.13
Citation:
S. Mokeddem "On Behaviors of the Energy of Solutions for Some Damped Nonlinear Hyperbolic Equations with p-Laplacian", International Journal of Advanced Research in Mathematics, Vol. 6, pp. 13-20, 2016
Online since:
Sep 2016
Export:
Distribution: